MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number CNA0T3
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was implanted successfully without harm.The surgeon had made a 2.4 mm incision and reported that they had struggled to insert the nozzle tip into the incision.As a result, the surgeon had increased the wound size to 2.5 mm, after which the procedure was completed successfully.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50562493
Report Number9612169-2026-01985
Device Sequence Number9909469
Product Code MJP
UDI-Device Identifier00380652398855
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T3
Device Lot Number26041806
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC Ophthalmic ViscoSurgical Device
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown